SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

T. Cazenave and F. Weissler, “The Cauchy Problem for the Nonlinear Schrodinger Equation in Hs,” Nonlinear Analysis, Vol. 14, No. 10, 1990, pp. 807-836. doi:10.1016/0362-546X(90)90023-A

has been cited by the following article: